# SDR SWIA20230822727

- Difficulty date: July 27, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 36,781 hours, 24,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS235 UPPER FRAME IS CRACKED     (C-CHECK RO 8/20/2023)    VREMOVED AND REPLACED LH FS235 FRAME UPPER SECTOR WITH NEW P/N CC670-34133-9 REF CRJ 900 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWGCC670-34040 REV -CPERFORMED LEAK TEST OF THE LH FS235 UPPER FRAME SECTION REF CRJ900 AMM 52-00-00-790-801-A01, AMM 21-31-00-901-801-A02 AND AMM 21-31-00-901-802-A01. NO LEAKS NOTED AT THIS TIMECOMPLIED WITH TASK CARD 51-900-1002-SKY
